# SDR UPS96221322

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65234104
- Condition: Corroded
- Location: Lower Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT SEAT TRACK HAS LIGHT SURFACE CORROSION FULL LENGTH OF FWD LOWER CARGO.  REPLACED SEAT TRACK PER SRM 51-30-2.
